# SDR AALA20150725004

- Difficulty date: July 24, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 59,649 hours, 7,636 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02PA03R
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER ROW SEAT 42 FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE.  CONNECTED & SECURED CONNECTOR IAW SWPM 20-10-11.  PERFORMED OPERATIONAL TEST IAW AMM 33-51-00.  SYS CHECKED NORMAL.
